# SDR DALA2019052903298

- Difficulty date: May 28, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 46,532 hours, 24,128 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 CORROSION FLOORBEAM +Y1732 LOC BTW FRAME 65 TO FRAME 66 AT AFT GALLEY AREA (1 EA) (SSI 534147). REPLACED FLOORBEAM +Y1732 LOCATED BTW FRAME 65 TO FRAME 66 AT AFT GALLEY AREA AS PER SRM 51-72-11 AND DWG 53474250 ISSUE V RELEASE DATE: 11FEB04 MEASURE OF CORROSION ON AREA ARE L=1.250", W=1.060", D=0.060".
